American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.02) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Anton Zettl. Factorization of differential operators . Proc. Amer. Math. Soc. 27 (1971) 425-426. MR 0273085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] James L. Reid. An exact solution of the nonlinear differential equation $\ddot y+p(t)y=q\sb{m}\,(t)/y\sp{2m-1}$ . Proc. Amer. Math. Soc. 27 (1971) 61-62. MR 0269907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Joseph F. deSpautz and Robert A. Lerman. Equations equivalent to nonlinear differential equations . Proc. Amer. Math. Soc. 18 (1967) 441-444. MR 0210965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. J. Gergen and F. G. Dressel. Second order linear and nonlinear differential equations . Proc. Amer. Math. Soc. 16 (1965) 767-773. MR 0180712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. J. Coles. A note on matrix Riccati systems . Proc. Amer. Math. Soc. 12 (1961) 557-559. MR 0143974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1